International Mathematical Forum

Online Edition, Vol. 12, 2017, no. 1-4

Zefeng Xiong, Xigou Zhang, Xian Liu
      Some results about the Bruhat ordering
      International Mathematical Forum, Vol. 12, 2017, no. 1, 1-7
      https://doi.org/10.12988/imf.2017.610137

Eleyan Fayad, Hisham Mahdi
      Soft \beta c-open sets and soft \beta c-continuity
      International Mathematical Forum, Vol. 12, 2017, no. 1, 9-26
      https://doi.org/10.12988/imf.2017.611150

M.R. Mahmoud, R.M. Mandouh
      The (P-A-L) generalized exponential distribution: properties and estimation
      International Mathematical Forum, Vol. 12, 2017, no. 1, 27-37
      https://doi.org/10.12988/imf.2017.610140

Asmiati
      Locating chromatic number of banana tree
      International Mathematical Forum, Vol. 12, 2017, no. 1, 39-45
      https://doi.org/10.12988/imf.2017.610138

Roshini George, S. Thobias
      Marshall-Olkin Kumaraswamy distribution
      International Mathematical Forum, Vol. 12, 2017, no. 2, 47-69
      https://doi.org/10.12988/imf.2017.611151

S. Alzubaidi, R. Khalil
      Remotality in topological vector spaces
      International Mathematical Forum, Vol. 12, 2017, no. 2, 71-75
      https://doi.org/10.12988/imf.2017.611144

Vladimir M. Bure, Kseniya U. Staroverova
      Research on heterogeneity of children morbidity rate in Saint Petersburg
      International Mathematical Forum, Vol. 12, 2017, no. 2, 77-85
      https://doi.org/10.12988/imf.2017.611157

Abu-Saleem Ahmad, A.R. Rustanov
      Analogs of Gray identities for the Riemannian curvature tensor of generalized Kenmotsu manifolds
      International Mathematical Forum, Vol. 12, 2017, no. 2, 87-95
      https://doi.org/10.12988/imf.2017.611149

Omer Gok
      On the adjoints of biorthomorphisms
      International Mathematical Forum, Vol. 12, 2017, no. 3, 97-102
      https://doi.org/10.12988/imf.2017.612164

Rena Parindeni, Sri Gemawati
      Formula for Lucas like sequence of fourth step and fifth step
      International Mathematical Forum, Vol. 12, 2017, no. 3, 103-110
      https://doi.org/10.12988/imf.2017.612169

Gao-Hui Peng, Xiang-Xiang Wang, Yuan-Zhang Zhang
      Multidimensional scaling analysis based on attribute reduction of bivariate mutual information
      International Mathematical Forum, Vol. 12, 2017, no. 3, 111-118
      https://doi.org/10.12988/imf.2017.610133

Ahmet Kazan, H. Bayram Karadag
      Magnetic pseudo null and magnetic null curves in Minkowski 3-space
      International Mathematical Forum, Vol. 12, 2017, no. 3, 119-132
      https://doi.org/10.12988/imf.2017.612168

Esra Damar, Nural Yuksel, Aysel Turgut Vanli
      The ruled surfaces according to type-2 Bishop frame in E^3
      International Mathematical Forum, Vol. 12, 2017, no. 3, 133-143
      https://doi.org/10.12988/imf.2017.610131

G.G. Hamedani
      On a paper of H.H. Abu-Zinadah and A.S. Aloufi
      International Mathematical Forum, Vol. 12, 2017, no. 3, 145-150
      https://doi.org/10.12988/imf.2017.6564

Mohammed Ali Ahmed, J. Baskar Babujee
      Encryption through labeled graphs using strong face bimagic labeling
      International Mathematical Forum, Vol. 12, 2017, no. 4, 151-158
      https://doi.org/10.12988/imf.2017.612167

Khalida Inayat Noor, Bushra Malik, Syed Zakar Hussain Bukhari
      Convolution and subordination properties of analytic functions with bounded radius rotations
      International Mathematical Forum, Vol. 12, 2017, no. 4, 159-171
      https://doi.org/10.12988/imf.2017.612165

M. Lellis Thivagar, S. P. R. Priyalatha
      A new approach to evaluate operations on multi granular nano topology
      International Mathematical Forum, Vol. 12, 2017, no. 4, 173-184
      https://doi.org/10.12988/imf.2017.611154

Rafael Jakimczuk
      On the distribution of certain subsets of quadratfrei numbers
      International Mathematical Forum, Vol. 12, 2017, no. 4, 185-194
      https://doi.org/10.12988/imf.2017.612176